# SDR JR2R20241114888

- Difficulty date: November 14, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N89317
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000442
- Aircraft time: 21,228 hours, 12,881 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107051
- Condition: Cracked
- Location: Zone 500
- Part time: 21,228 hours, 12,881 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING O/B SPAR WHERE WINGLET ATTACHES IS CRACKED.  REPLACED.
